MathSciNet Relay Station
MathSciNet bibliographic data
MR2564024 47H05 (47J25 65J15)
Luo, Xue-ping; Huang, Nan-jing A new class of variational inclusions with $B$-monotone operators in Banach spaces. J. Comput. Appl. Math. 233 (2010), no. 8, 1888–1896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement